MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 9MM; PRSTHSIS, KNEE, PATELLOFMOROTBIAL, SMCNSTRAINED, CMNTD, POLYMERMETAL

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 9MM; PRSTHSIS, KNEE, PATELLOFMOROTBIAL, SMCNSTRAINED, CMNTD, POLYMERMETAL
Catalog Number 74025631
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/03/2014
Type of Reportable Event Serious Injury
Event or Problem Description
A journey cr right 9mm insert was exchanged for a journey right cr 15 mm deep dished insert for more stabilization.The pcl was also compromised.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
JRNY II CR ISRT XLPE RT SZ 3-4 9MM
Common Device Name
PRSTHSIS, KNEE, PATELLOFMOROTBIAL, SMCNSTRAINED, CMNTD, POLYMERMETAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7073523
Report Number1020279-2017-01171
Device Sequence Number16174610
Product Code JWH
UDI-Device Identifier00885556422601
UDI-Public00885556422601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number74025631
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date02/22/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;